Mathematics Letters

Submit a Manuscript

Publishing with us to make your research visible to the widest possible audience.

Propose a Special Issue

Building a community of authors and readers to discuss the latest research and develop new ideas.

Facrorization of Symmetric and Obliquely Symmetric Polynomials

Meeting some mathematical and algebraic challenges is going to need more mathematical branches to get involved, new ways for mathematical branches interact with other methods and new rules of funding for mathematical paper importantly. The area is so broad that, this paper is not able possibly obtain every problem, but it gives a number of representative examples that the along of this paper that factorizations to be done. I must note that, Algebra is not only a major subject of science, but is also interesting and difficult. This paper is important, not just for Algebra, but for all fields related to mathematics. In addition, factorization of polynomial is one of important and using concept of mathematics. In present paper symmetric and obliquely symmetric polynomials, based on factorization concept have been studied. Furthermore, several integral steps associated with the considered polynomials both of symmetric and obliquely symmetric polynomials type has been recently introduced and in addition factorization of such polynomials have been studied. In this paper I introduce two new and different uses of factorization of symmetric and symmetric polynomials: first we study symmetric polynomials, then we study obliquely symmetric polynomials and we also look through the new idea for factorizations of such type polynomials.

Polynomial, Binomial, Trinomials, Factorization, Geometrical Curves

APA Style

Rena Eldar Kizi Kerbalayeva. (2023). Facrorization of Symmetric and Obliquely Symmetric Polynomials. Mathematics Letters, 9(2), 26-29. https://doi.org/10.11648/j.ml.20230902.12

ACS Style

Rena Eldar Kizi Kerbalayeva. Facrorization of Symmetric and Obliquely Symmetric Polynomials. Math. Lett. 2023, 9(2), 26-29. doi: 10.11648/j.ml.20230902.12

AMA Style

Rena Eldar Kizi Kerbalayeva. Facrorization of Symmetric and Obliquely Symmetric Polynomials. Math Lett. 2023;9(2):26-29. doi: 10.11648/j.ml.20230902.12

Copyright © 2023 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

1. Alan S. Tussy., R. David Gustatson., Diane R. Koing. (2011). Basic Mathematics for college students. Fourth education, pp. 638–658, 688–696.
2. Borwein P., and Erdein T. (1995). Polynomials and Polynomials inequality. New York, springer-Verlag.
3. Buckle N., Danbar I. (1997). Mathematics Higher Level. IBID Press, Australia. pp. 122–129.
4. Chairsson K. N., Tolbert L. M., McKenzie K. J., and Zhong Du. (2005). Elimination of Harmonics in a Multilevel Converted Using the Theory of Symmetric Polynomial and Resultants. TECC Transaction on Control Systems Technology (13/2).
5. Fabio Cirrito., Nigel Buckle., Iain Dunbar. (2007). Mathematics Higher Level.
6. Fine B., Rosenberger G. (1997). The fundamental Theorem of Algebra. Undergraduate texts in Mathematics. Springer-Verlag, New-York.
7. Gilbert Strang. (2006). Linear Algebra and its Applications. Fourth edition.
8. Gowers T. (2008). The Princeton Companion to Mathematics. Princeton University Press.
9. Jean Linsky., James Nicholson., Brian Western. (2018). Complete Pure Mathematics 213 for Campridge International AS&Level. pp. 12–18.
10. Lang S. (2002). Algebra. Revised 3rd edition. Springer-Verlag. New York.
11. Michael Artin. Algebra; Second edition: Pearson, 2010.
12. Tony Beadsworth. (2017). Complete Additional Mathematics for Campridge IGCSE&0level. pp. 119–120, 124–126.
13. Vaughn Climenhaga. (2013). Lecture notes. Advanced linear Algebra I.
14. Takagi T. (2007). Algebra Lecture. Revised New Edition. Kyoritsu Publication, in Japanese.
15. Weisstein E. W. (1998). CRC Concise Encyclopedia of Mathematics. English Edution; 2nd Eduation. CRC Press, Kindle version.
16. Winters G. B. (1974). On the existence of certain families of curves. American Journal Math (96). pp. 215–228.